Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-63380

Petchey, Owen L (2000). Species Diversity, Species Extinction, and Ecosystem Function. American Naturalist, 155(5):696-702.

[img] PDF - Registered users only
183kB

View at publisher

Citations

41 citations in Web of Science®
41 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

13 downloads since deposited on 10 Jul 2012
0 downloads since 12 months

Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Evolutionary Biology and Environmental Studies
DDC:570 Life sciences; biology
590 Animals (Zoology)
Language:English
Date:2000
Deposited On:10 Jul 2012 13:03
Last Modified:20 Dec 2013 19:24
Publisher:University of Chicago Press
ISSN:0003-0147
Publisher DOI:10.1086/303352

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page